Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 109, NWS Mobile, AL

July 25, 2015Mobile County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jul 25, 2015, 2:57 PM CDT for Mobile County, Alabama. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2015, 2:57 PM CDT (19:57 UTC)
Expired
Jul 25, 2015, 3:30 PM CDT
In force
33 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Mobile County, AL

The radar

The Mobile radar (KMOB), 42 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1243 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1243 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

889 
WUUS54 KMOB 251957
SVRMOB
ALC097-252030-
/O.NEW.KMOB.SV.W.0109.150725T1957Z-150725T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
257 PM CDT SAT JUL 25 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MOBILE COUNTY IN SOUTHWESTERN ALABAMA...

* UNTIL 330 PM CDT

* AT 256 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
  WINDS OVER 60 MPH WAS LOCATED OVER BAYOU LA BATRE...AND MOVING
  SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BAYOU LA BATRE...      CENTRAL DAUPHIN ISLAND...
  CODEN...               EASTERN DAUPHIN ISLAND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3024 8829 3036 8819 3033 8826 3043 8838
      3050 8826 3040 8811 3026 8809 3032 8816
      3025 8809 3025 8819 3033 8816 3033 8817
      3025 8820 3030 8820 3024 8821 3028 8821
      3023 8827 3031 8820 3023 8829
TIME...MOT...LOC 1956Z 320DEG 24KT 3040 8824 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 1:19 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jul 25, 1:19 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
119 PM CDT SAT JUL 25 2015

.UPDATE...ONLY MINOR ADJUSTMENT MADE TO CURRENT FORECAST WAS TO DROP
TSTMS AND SHOWER ACTIVITY ACROSS THE REGION TO ISOLATED.

.AVIATION...251800Z ISSUANCE...VFR CONDITIONS EXPECTED TO PERSIST
THROUGHOUT THE PERIOD EXCEPT FOR IN AND AROUND SHOWERS AND TSTMS.
CONVECTION IS EXPECTED TO REMAIN ISOLATED THIS AFTERNOON. /08 JW

&&

.PREV DISCUSSION... /ISSUED 504 AM CDT SAT JUL 25 2015/

SHORT TERM [TODAY AND TONIGHT]...UPPER AIR MAPS THIS MORNING
CONTINUES TO SHOW A MID LEVEL RIDGE PARKED OVER TEXAS...EXTENDING
NORTHWARD ACROSS  AND KANSAS. EAST OF THE DEEP LAYER RIDGE... A TROF
OF LOW PRESSURE IN THE HIGH LEVELS WAS POSITIONED OFF THE EASTERN
SEABOARD. WEST OF THE TROF AXIS...WATER VAPOR IMAGERY SHOWS A
CONSIDERABLE AMOUNT OF MID LEVEL DRY AIR EXPANDING INTO THE
SOUTHEAST. THIS IS EVIDENT IN THE LATEST PRECIPITABLE WATER VALUES
(PWATS) OVER THE SOUTHERN  WHICH REFLECTS A DROP OFF TO BELOW 1.4
INCHES. DEEP LAYER MOISTURE THOUGH REMAINS PLENTIFUL ACROSS THE GULF
COAST WITH PWATS RANGING FROM 1.75 TO 2 INCHES. THESE VALUES TOO ARE
FORECAST TO SHOW A DECLINE IN THE NEAR TERM. AT THE SURFACE...A WEAK
...QUASI-STATIONARY FRONTAL ZONE WAS DRAPED FROM  GEORGIA TO ACROSS
THE MID SOUTH.

RADAR THIS MORNING INDICATES SOME ISOLATED TO SCATTERED SHOWERS AND
FEW STORMS STRETCHING FROM THE INTERIOR OF SOUTHEAST MISSISSIPPI TO
OFF THE COASTAL ALABAMA SHORE LINE. THIS ACTIVITY WILL ADVANCE SOUTH
SOUTHEAST THIS MORNING. FOR TODAY...WITH THE FRONTAL BOUNDARY
EASING SOUTHWARD...DAYTIME INSTABILITY...AND THE PRESENCE OF A BIT
HIGHER DEEP LAYER MOISTURE ALONG THE SOUTHERN ZONES...THIS IS WHERE
FORECASTERS PLACE SCATTERED SHOWERS AND STORMS IN THE FORECAST.
ELSEWHERE...ISOLATED COVERAGES ARE ANTICIPATED. SOME OF THE STORMS
TODAY WILL BE STRONG AT TIMES...PRODUCING BRIEF STRONG WIND
GUSTS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINS. ALTHOUGH THE RISK
OF SEVERE WEATHER IS LOW...CANNOT COMPLETELY RULE OUT AN ISOLATED
OCCURRENCE. WILL MAINTAIN A SMALL CHANCE OF SHOWERS AND STORMS ALONG
THE COASTAL ZONES AND SOUTHERN PORTIONS OF INTERIOR SOUTHEAST
MISSISSIPPI TONIGHT.

TODAY'S HIGH TEMPERATURES MOSTLY RANGE FROM 94 TO 97. WITH SOME
MIXING OUT/LOWER DEWPOINTS...HIGHEST HEAT INDEX VALUES RANGE FROM 103
TO 106. TONIGHT'S LOWS IN THE LOWER/MID 70S INTERIOR TO UPPER 70S
COAST. /10

THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE.

[SUNDAY AND MONDAY]...THE AREA WILL CONTINUE TO FEEL THE INFLUENCE
FROM THE LARGE MID AND UPPER LEVEL RIDGE THROUGH THE SHORT TERM. THE
RIDGE SHIFTS SLIGHTLY FROM ITS POSITION OVER THE SOUTHERN PLAINS
TOWARD THE MS RIVER VALLEY...NUDGING MORE INTO OUR AREA BY EARLY NEXT
WEEK. DRIER AIR WILL CONTINUE TO FILTER INTO THE REGION IN THE WAKE
OF THE AXIS OF MOISTURE ASSOCIATED WITH THE WEAK BOUNDARY THAT MOVED
THROUGH THE AREA FRIDAY. MODELED PRECIPITABLE WATER VALUES FALL
BELOW 1.6 INCHES BOTH SUNDAY AND MONDAY AFTERNOONS ACROSS THE AREA.
DRIER AIR AND INFLUENCE FROM THE RIDGE WILL KEEP THE PRECIPITATION
AT BAY...WITH A SLIM CHANCE FOR ISOLATED SHOWERS ALONG THE FL
PANHANDLE EACH AFTERNOON.

LESS RAIN AND CLOUD COVER WILL ALLOW TEMPERATURES TO SKY ROCKET INTO
THE UPPER 90S. ON THE BRIGHT SIDE...DEWPOINTS IN THE LOW 70S AND
UPPER 60S WILL KEEP THE HEAT INDICES MORE BEARABLE...IN COMPARISON
TO THIS PAST WEEK. HEAT INDICES AS HIGH AS 103-104 POSSIBLE EACH
AFTERNOON. IT WILL STILL BE HOT...BUT AT LEAST THE HUMIDITY AND HEAT
INDICES WILL NOT BE AS OPPRESSIVE. 07/MB

LONG TERM [TUESDAY THROUGH FRIDAY]...THE EXPANSIVE MID AND UPPER
LEVEL RIDGE CONTINUES TO SLIDE EAST AND DOMINATE THE EARLY PART OF
THE FORECAST PERIOD WHICH MEANS MORE HEAT AND...UNFORTUNATELY...THE
RETURN OF THE HUMIDITY. DAYTIME HIGHS WILL TOP OUT IN THE UPPER 90S
ON TUESDAY WITH A FEW SPOTS POSSIBLY HITTING THE CENTURY MARK. RAIN
CHANCES REMAIN LOW WITH ISOLATED TO SCATTERED SHOWERS POSSIBLE ALONG
THE IMMEDIATE COASTLINE ASSOCIATED WITH THE SEA BREEZE.

EXPECT THE PATTERN TO CHANGE THROUGH THE REMAINDER OF THE LONG TERM.
THE AFOREMENTIONED RIDGE QUICKLY RETROGRADES BACK TOWARD THE
SOUTHERN PLAINS...BECOMING CENTERED OVER THE WESTERN CONUS BY THE
END OF THE WORK WEEK. THIS WILL KEEP THE AREA ON THE FAR EASTERN
EDGE OF THE RIDGE MEANING RAIN CHANCES WILL BE ON THE RISE ONCE
AGAIN...PROVIDING SOME MUCH NEEDED RELIEF FROM THE HEAT. DAYTIME
HIGHS WILL START THE DOWNWARD TREND BY MID WEEK...SLOWLY ENDING OUR
STREAK OF TEMPERATURES IN THE UPPER 90S. TEMPERATURES MAY ONLY RISE
INTO THE LOW 90S NEXT WEEKEND. HEAT INDICES WILL ALSO CONTINUE THIS
TREND DOWNWARD...HOWEVER...THEY WILL REMAIN AS HIGH AS 105 TUESDAY
AND WEDNESDAY. OVERNIGHT TEMPERATURES SOUND LIKE A BROKEN RECORD
WITH MID TO LOW 70S INLAND AND UPPER 70S ALONG THE COAST. 07/MB

AVIATION...
25.12Z TAF ISSUANCE...ISOLATED TO SCATTERED SHRA/TSRA WILL BRING
REDUCED CIGS/AND LOWER VSBYS DUE TO OCCURRENCE OF MODERATE TO
LOCALLY HEAVY RAINS. BRIEF STRONG WIND GUSTS AND FREQUENT LIGHTNING
ACTIVITY WILL PROVE HAZARDOUS TO APPROACHES/DEPARTURES IN AND NEAR
CONVECTION. AWAY FROM STORMS...VFR CONDITIONS EXPECTED. LIGHT
NORTHWEST WINDS FORECAST TODAY WITH WEAK FRONT POSITIONED NORTH OF
THE COAST. /10

MARINE...THE FRONTAL BOUNDARY OVER THE SOUTHEAST IS FORECAST TO SINK
SOUTHWARD INTO THE NORTHEAST GULF AND STALL BY MONDAY. A WEAK
PRESSURE PATTERN IS FORECAST OVER THE NEXT SEVERAL DAYS...BRINGING
LIGHT WINDS AND SMALL SEAS. WINDS...WAVES AND SEAS WILL BE LOCALLY
HIGHER IN AND NEAR STORMS. THE STRONGER MARINE STORMS WILL LIKELY
CONTAIN FREQUENT LIGHTNING ACTIVITY AS WELL. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      96  75  95  74  97 /  20  20  20  05  10
PENSACOLA   94  77  94  76  94 /  20  30  20  05  10
DESTIN      92  79  93  78  93 /  20  30  20  05  10
EVERGREEN   96  72  95  73  98 /  20  05  10  05  10
WAYNESBORO  97  74  96  73  98 /  20  10  10  05  10
CAMDEN      97  73  96  73  98 /  20  00  10  05  10
CRESTVIEW   96  74  95  73  98 /  20  20  20  05  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 25, 4:52 AM CDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
452 AM CDT SAT JUL 25 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-261100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
452 AM CDT SAT JUL 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

WITH A FRONTAL BOUNDARY EASING SOUTHWARD...COMBINED WITH DAYTIME
INSTABILITY...AND THE PRESENCE OF A BIT HIGHER DEEP LAYER MOISTURE
ALONG THE SOUTHERN ZONES...THIS IS WHERE FORECASTERS PLACE SCATTERED
SHOWERS AND STORMS IN THE FORECAST. ELSEWHERE...ISOLATED COVERAGES
ARE ANTICIPATED. LOOK FOR THREATENING SKIES TO THE NORTH NORTHWEST
OF YOUR POSITION...AS STORMS ARE FORECAST TO TRACK SOUTH SOUTHEAST
AT 20 TO 25 MPH. BE PREPARED TO MOVE TO A PLACE OF SHELTER IN THE
CASE STORMS APPROACH...AS STORMS TODAY WILL BE STRONG AT
TIMES...PRODUCING BRIEF STRONG WIND GUSTS...FREQUENT LIGHTNING AND
LOCALLY HEAVY RAINS. ALTHOUGH THE RISK OF SEVERE WEATHER IS
LOW...FORECASTERS CANNOT COMPLETELY RULE OUT AN ISOLATED OCCURRENCE.

AWAY FROM STORMS...IT WILL BE ANOTHER HOT DAY WITH AFTERNOON HEAT
INDICES TOPPING OUT TO BETWEEN 103 AND 106 DEGREES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CHANCES OF STORMS TAPER OFF SOMEWHAT SUNDAY AND MONDAY AND TREND
HIGHER BY THE MIDDLE TO LATER PART OF NEXT WEEK. BRIEF STRONG WIND
GUSTS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINS CAN BE EXPECTED
IN STRONGER STORMS.

HIGHEST HEAT INDICES RANGE FROM 102 TO 107 DURING THE OUTLOOK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH FRIDAY.

GMZ630>635-650-655-670-675-261100-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
452 AM CDT SAT JUL 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE OPEN GULF WATERS AS
WEST TO NORTHWEST WINDS OF 15 TO 20 KNOTS ARE EXPECTED...ESPECIALLY
WELL OFFSHORE.

MARINERS SHOULD ALSO BE ON THE LOOKOUT FOR THREATENING SKIES TO THE
NORTH AND NORTHWEST OF YOUR BOATING POSITION AS STORMS MOVE SOUTH
SOUTHEAST OFF THE MAINLAND AT AROUND 20 KNOTS. WINDS...WAVES AND SEAS
WILL BE LOCALLY HIGHER IN AND NEAR MARINE STORMS. FREQUENT LIGHTNING
ACTIVITY AND VISIBILITY REDUCING HEAVY RAINS WILL ALSO BE A HAZARD.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR MARINE
STORMS. FREQUENT LIGHTNING ACTIVITY AND VISIBILITY REDUCING HEAVY
RAINS WILL ALSO BE A HAZARD IN AND NEAR STORMS DURING THE OUTLOOK.

In the hours before

Special weather statement, Jul 25, 11:16 AM CDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1116 AM CDT SAT JUL 25 2015

MSZ067-251700-
WAYNE MS-
1116 AM CDT SAT JUL 25 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WAYNE COUNTY IN
SOUTHEAST MISSISSIPPI UNTIL NOON CDT...

AT 1115 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF CLARA...OR 9 MILES WEST OF WAYNESBORO...MOVING SOUTHEAST AT 20
MPH.

LOCATIONS IMPACTED INCLUDE...
CLARA...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3164 8890 3171 8882 3163 8855 3144 8874
TIME...MOT...LOC 1615Z 314DEG 15KT 3165 8881
Special weather statement, Jul 25, 12:20 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1220 PM CDT SAT JUL 25 2015

ALZ052-261-MSZ076-079-251815-
MOBILE INLAND AL-WASHINGTON AL-GEORGE MS-GREENE MS-
1220 PM CDT SAT JUL 25 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...INLAND
MOBILE AND SOUTHWESTERN WASHINGTON IN SOUTHWEST ALABAMA...AND
NORTHEASTERN GEORGE AND GREENE IN SOUTHEAST MISSISSIPPI UNTIL 115 PM
CDT...

AT 1220 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST
OF LEAKESVILLE...MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
LUCEDALE...            LEAKESVILLE...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 40 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3127 8883 3137 8861 3104 8819 3081 8871
TIME...MOT...LOC 1720Z 322DEG 23KT 3128 8870
Special weather statement, Jul 25, 1:05 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
105 PM CDT SAT JUL 25 2015

ALZ261-263-MSZ075-076-078-079-251900-
MOBILE INLAND AL-MOBILE CENTRAL AL-GEORGE MS-STONE MS-PERRY MS-
GREENE MS-
105 PM CDT SAT JUL 25 2015

...A CLUSTER OF STRONG THUNDERSTORMS AND AN ASSOCIATED STRONG GUST
FRONT WILL AFFECT THE FOLLOWING COUNTIES...INLAND MOBILE AND CENTRAL
MOBILE IN SOUTHWEST ALABAMA... AND GEORGE... NORTHERN
STONE...SOUTHERN PERRY AND SOUTHERN GREENE IN SOUTHEAST MISSISSIPPI
UNTIL 200 PM CDT...

AT 101 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WERE LOCATED NEAR
MCLAIN...OR 13 MILES NORTHWEST OF LUCEDALE...MOVING SOUTH AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
MOBILE...              WIGGINS...             LUCEDALE...
LEAKESVILLE...         BEAUMONT...            MCLAIN...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3091 8920 3091 8914 3097 8914 3120 8893
      3114 8843 3111 8843 3111 8838 3069 8827
      3071 8841 3074 8841 3073 8860 3082 8928
TIME...MOT...LOC 1801Z 016DEG 17KT 3106 8876
Special weather statement, Jul 25, 2:52 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
252 PM CDT SAT JUL 25 2015

ALZ263-265-252015-
MOBILE CENTRAL AL-MOBILE COASTAL AL-
252 PM CDT SAT JUL 25 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CENTRAL MOBILE AND COASTAL MOBILE IN SOUTHWEST ALABAMA
UNTIL 315 PM CDT...

AT 251 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM THEODORE TO 7 MILES NORTHWEST OF WESTERN DAUPHIN
ISLAND...AND MOVING SOUTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
MOBILE...              BAYOU LA BATRE...      THEODORE...
CENTRAL DAUPHIN ISLAND...                     BELLE FONTAINE...
CODEN...               EASTERN DAUPHIN ISLAND...
WESTERN DAUPHIN ISLAND...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3023 8831 3025 8818 3032 8823 3036 8819
      3036 8824 3032 8826 3037 8824 3040 8832
      3039 8835 3040 8835 3058 8819 3048 8810
      3033 8814 3026 8809 3032 8819 3026 8818
      3025 8808 3024 8817
TIME...MOT...LOC 1951Z 321DEG 30KT 3053 8818 3033 8836

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 7:09 PM CDTSpecial Weather StatementMOBCovington66 min
Jul 24, 7:21 PM CDTSpecial Weather StatementMOBConecuh39 min
Jul 24, 7:51 PM CDTSpecial Weather StatementMOBWashington54 min
Jul 24, 8:40 PM CDTSpecial Weather StatementMOBMobile50 min
Jul 24, 9:04 PM CDTSpecial Marine WarningMOB56 min
Jul 24, 9:30 PM CDTSpecial Weather StatementMOBMobile45 min
Jul 25, 5:56 AM CDTSpecial Marine WarningMOB64 min
Jul 25, 6:51 AM CDTSpecial Marine WarningMOB84 min
Jul 25, 8:21 AM CDTSpecial Marine WarningMOB54 min
Jul 25, 2:36 PM CDTSpecial Marine WarningMOB84 min
Jul 25, 2:52 PM CDTSpecial Weather StatementMOBMobile23 min
Jul 25, 3:35 PM CDTSpecial Marine WarningMOB55 min
Jul 25, 3:42 PM CDTSpecial Marine WarningMOB63 min
Jul 25, 4:47 PM CDTSpecial Marine WarningMOB58 min
Jul 25, 5:00 PM CDTSpecial Marine WarningMOB90 min
Jul 25, 5:48 PM CDTSpecial Marine WarningMOB87 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.